# SDR NACA20030080

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 28,641 hours
- Engine: Pwa R2800CB3
- Engine time: 1,755 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: RJ1262
- Condition: Cracked
- Part time: 1,755 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #1 ENGINE SHUT DOWN DUE TO RUNNING ROUGH.CORRECTIVE ACTION: REPLACED #11 CYLINDER.
